# SDR REXA201812281346

- Difficulty date: December 20, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OPENING LOWER SILL, LOWER ANGLE HAS CORROSION SPOTS  
BETWEEN FS 319.70 AND FS 349.                                     
REMOVED CORRODED ANGLES, SEAL STRIKER AND REPLACED WITH NEW IAW CRJ 90
900 SRM 51-42-06
